# SDR BSY2003F00028

- Difficulty date: September 9, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N297AT
- Make and model: Beech 58
- Aircraft serial: TH1349
- Engine: Cont IO520*
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR CAME OPEN IN FLIGHT, RETURNED TO (CLE).  ADJUSTED LINKAGE AT DOOR HANDLE.  OPS CHECKED GOOD.
